# SDR YENA201703150185

- Difficulty date: March 15, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000364
- Aircraft time: 19,978 hours, 12,830 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 19,978 hours, 12,830 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, DUE TO SMOKE & FUMES IN THE CABIN AND COCKPIT. VISIBLE WHITE GRAY HAZE. NO EICAS MESSAGES. BEGAN ON CLIMB OUT, ACCOMPLISHED FIM TASK 21-20-00 FOR SMOKE ABNORMAL ODOR. NO SOLID FINDINGS FOUND DURING ANY INSPECTIONS. NOTICED THE LEFT RECIRCULATION FAN CYCLING ON AND OFF SEVERAL TIMES. R & R THE LT RECIRCULATION FAN AND FILTERS. SUSPECT POSSIBLE PRESERVATION FLUID RESIDUE DUE TO FIRST FLIGHT AFTER NR 1 ENGINE REPLACEMENT . PERFORMED 25 MIN ENGINE RUNUP WITH 2 HIGH POWER RUNS. ALL CHECKED OK.
